MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, T MOBILE; BRAEMAR TELEMETRY PATCH SYSTEM

BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, T MOBILE; BRAEMAR TELEMETRY PATCH SYSTEM
Model Number 02-02119
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the mcot monitor - a13 - t-mobile was hot and overheating - possibly smoking.The mcot monitor - a13 - t-mobile was returned for device evaluation.Monitor was inspected for general physical integrity and found to have a melted charge port.The case around the charge port is also melted.No cords were returned for evaluation.The monitor does not power on.No additional testing was completed for safety reasons.Engineering confirmed that the monitor had a melted charge port.Root cause cannot be determined at this time.The monitor has been sent out for further investigation on the cause of damage.
 
Event or Problem Description
It was reported on (b)(6) 2025 the patient stated the mcot monitor - a13 - t-mobile was hot and overheating and possibly smoking.Additional information was received on 20 march 2025 patient reported they were sleeping but heard a vibration on the monitor and had awaken.There was no reported alert messages displayed on the monitor when the device was vibrating.The patient reported they were charging the monitor when the event occurred and confirmed using the charging cord received in the mcot kit.Patient confirmed the monitor was not smoking because the patient "caught it in time" but thinks the monitor would have smoked if it was left in charging port.There was no reported alleged patient harm or injury as a result of the event.There were no reported property damage or photos to provide.There was no reported photos of the monitor or monitor charging cord available.There was no reported additional electronics in use or plugged in the same outlet at the time of the event.There was no reported device or accessory component(s) exposed to any external environmental temperature conditions prior to the event.There was no reported device or accessory component(s) exposed to moisture prior to the event.No further information can be provided at this time.

Brand Name
C6 MONITOR A13, T MOBILE
Common Device Name
BRAEMAR TELEMETRY PATCH SYSTEM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key21733206
Report Number2133409-2025-00012
Device Sequence Number8735470
Product Code DSI
UDI-Device IdentifierB146C6M80
UDI-Public+B146C6M80
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number02-02119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexMale